# SDR AALA20190527007

- Difficulty date: May 27, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 55,586 hours, 22,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Part number: 146A81236
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: AFT. CARGO DOORWAY TORQUE BOX UPPER WEB HAS AREAS OF CORROSION STA. 804-840, NEW WEB IS INSTALLED IAW SRM 53-13-05.
